# SDR DALA2020092803183

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 22,564 hours, 8,519 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Obstructed
- Location: R2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO FIRST OFFICERS R2 WINDOW SQUEAL AFTER TAKEOFF.  CORRECTIVE ACTION: FOUND WINDOW DRAIN TUBE INTERFERENCE WITH WINDOW SEAL.  REATTACHED WINDOW DRAIN TUBE.  INSPECTED WINDOW SEAL, NO DEFECTS.  PRESSURIZED AIRCRAFT NO LEAKS OR SQUEALS.  AIRCRAFT RETURNED TO SERVICE.
